# SDR FDEA202409291398

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 76,446 hours, 28,754 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Floorboard
- Part number: 57141N5361239
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL 222MAF DAMAGED. FABRICATED FLOORBOARD PANEL 222MAF ON MAE TRAVELER T24/1776201 IAW DWG SRZ-25-  005R, MAJOR REPAIR.
